# SDR SWAA113807

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 65,832 hours, 63,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK FOUND, FUSELAGE SKIN CRACKED AT UPPER HINGE CUTOUT LOWER CORNER.  REPAIRED SKIN PER SRM.
